# SDR HEEA966399

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122803
- Condition: Inoperative
- Location: Emerg Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER BATTERY INOPERATIVE.
